# SDR FDEA201403060458

- Difficulty date: March 6, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 73,052 hours, 24,801 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3511
- Condition: Dented
- Location: Bs 1398
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED AT BS 1398 STRINGER 29R.  CUTOUT DENT, FABRICATED REPAIR DOUBLER, TRIPLER  AND FILLER AND INSTALLED ALL PARTS IAW EA F-5330-T0306441 PART 1.
